# SDR ASAA2015083013055

- Difficulty date: August 30, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524012
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE CRACKED AND BROKEN BS 540, RBL 1.  ACFT GROUNDED. REMOVED THE FLOOR SUPPORT ANGLE AT BS 540, RBL-1 IAW SRM 51-40-02.  RECEIVED THE NEW FLOOR SUPPORT ANGLE, PN 143A5240-36, LOCATED, DRILLED AND INSTALLED A NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 143A5240, REV, REMOVED THE DOT.
